# SDR AALA202507224531

- Difficulty date: July 18, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 29,923 hours, 11,822 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Pin
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ENGINE AFT MOUNT CENTER LINK UPPER INNER PIN SHOWS GOUGE MARKS AND PITTING. REPLACED PIN PER TASK CARD 26C45071001.
